# SDR MALA954335

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2722093153
- Condition: Cracked
- Location: Fs 197.27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND THE LT LOWER BELT FRAME, PN 27-22093-153 AT FS 197.27, CRACKED AT THE UPPER OUTBOARD FLANGE RELIEF RADIUS.  COMPLETED REPAIR TO THE LOWER BELT FRAME IAW THE FAIRCHILD SRM.  (X)
